Follow
mahmoud el-borai
mahmoud el-borai
Professor of Mathematics Faculty of science Alexandria University Egypt
Verified email at alex-sci.edu.eg
Title
Cited by
Cited by
Year
Some probability densities and fundamental solutions of fractional evolution equations
MM El-Borai
Chaos, Solitons & Fractals 14 (3), 433-440, 2002
4672002
The fundamental solutions for fractional evolution equations of parabolic type
MM El-Borai
Journal of Applied Mathematics and Stochastic Analysis 2004 (3), 197-211, 2004
1602004
Semigroups and some nonlinear fractional differential equations
MM El-Borai
Applied Mathematics and Computation 149 (3), 823-831, 2004
1482004
Hilfer fractional stochastic integro-differential equations
HM Ahmed, MM El-Borai
Applied Mathematics and computation 331, 182-189, 2018
822018
Impulsive Hilfer fractional differential equations
HM Ahmed, MM El-Borai, HM El-Owaidy, AS Ghanem
Advances in Difference Equations 2018, 1-20, 2018
762018
On some fractional evolution equations
MM El-Borai, KES El-Nadi, EG El-Akabawy
Computers & mathematics with applications 59 (3), 1352-1355, 2010
652010
Toeplitz matrix method and nonlinear integral equation of Hammerstein type
MA Abdou, MM El-Borai, MM El-Kojok
Journal of Computational and Applied Mathematics 223 (2), 765-776, 2009
642009
Weak almost periodic and optimal mild solutions of fractional evolution equations.
A Debbouche, MM El-Borai
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
632009
Topological and singular soliton solution to Kundu–Eckhaus equation with extended Kudryashov's method
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous, S Moshokoa, ...
Optik 128, 57-62, 2017
582017
On some stochastic fractional integro-differential equations
MM El-Borai
Advances in Dynamical Systems and Applications 1 (1), 49-57, 2006
582006
On some fractional stochastic delay differential equations
MM El-Borai, KES El-Nadi, HA Fouad
Computers & mathematics with applications 59 (3), 1165-1170, 2010
552010
Dark and singular optical solitons with spatio-temporal dispersion using modified simple equation method
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous, S Moshokoa, ...
Optik 130, 324-331, 2017
522017
Volterra equations with fractional stochastic integrals
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
Mathematical problems in Engineering 2004, 453-468, 2004
512004
On some fractional evolution equations with nonlocal conditions
MM El-Borai
International Journal of Pure and Applied Mathematics 24 (3), 405, 2005
422005
Exact and soliton solutions to nonlinear transmission line model
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous
Nonlinear Dynamics 87, 767-773, 2017
412017
Boundary controllability of nonlocal Hilfer fractional stochastic differential systems with fractional Brownian motion and Poisson jumps
HM Ahmed, MM El-Borai, ME Ramadan
Advances in Difference Equations 2019 (1), 1-23, 2019
292019
On some fractional integro-differential equations with analytic semigroups
MM El-Borai, A Debbouche
International Journal of Contemporary Mathematical Sciences 4 (25-28), 1361-1371, 2009
292009
On some fractional differential equations in the Hilbert space
MM El-Borai
Conference Publications 2005 (Special), 233-240, 2005
292005
Asymptotic stability of some stochastic evolution equations
MM El-Borai, OL Moustafa, HM Ahmed
Applied mathematics and computation 144 (2-3), 273-286, 2003
272003
Approximate controllability of noninstantaneous impulsive Hilfer fractional integrodifferential equations with fractional Brownian motion
HM Ahmed, MM El-Borai, ASO El Bab, ME Ramadan
Boundary Value Problems 2020, 1-25, 2020
262020
The system can't perform the operation now. Try again later.
Articles 1–20